Über einen Valironschen Satz

E. Landau

Mathematische Zeitschrift (1929)

  • Volume: 30, page 205-207
  • ISSN: 0025-5874; 1432-1823

How to cite


Landau, E.. "Über einen Valironschen Satz." Mathematische Zeitschrift 30 (1929): 205-207. <http://eudml.org/doc/168117>.

author = {Landau, E.},
journal = {Mathematische Zeitschrift},
pages = {205-207},
title = {Über einen Valironschen Satz},
url = {http://eudml.org/doc/168117},
volume = {30},
year = {1929},

AU - Landau, E.
TI - Über einen Valironschen Satz
JO - Mathematische Zeitschrift
PY - 1929
VL - 30
SP - 205
EP - 207
UR - http://eudml.org/doc/168117
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.